Clinical Trial Nivolumb

Posted By
jjk17
11/29/2017 1:54pm
View other posts by
Activity
Replies: 9

Hi all!

I know I posted about this a couple weeks ago and reached out to some, but is anyonr treating at Mayo Clinic? Has anyone is anyone on this clinical trial now?! Side effects? How are things going? Feeling good/bad? What not to do or what to stay away from?!

Sorry for all the questions! I'm getting anxious! Thanks in advance!

ed williams - (11/29/2017 - 2:32pm)

Hi Jjk17, are you going to start Nivo soon or have you already started?

 

jjk17 - (11/29/2017 - 2:55pm)

I have not started yet...

buffalogirl - (11/29/2017 - 3:12pm)

Two years on treatment with nivolamab - optivo.  I had surgery at Mayo in Sept of 2015.  Nov. 2015 it spread - Stage 4.  I had 2 radiation treatments and 12 lymph nodes removed.  I came home to Sioux Falls to do the treatment here.  I feel good.  I don't really have bad days.  I'm a little tired but maybe that's just 63 years old.  My first two treatments I had Opdivo and Yervoy.  After the 2nd I had some diarrhea but not bad.  I lead a normal life.  I swim 3 days a week.  I walk my daughter's dog 3 times a week for 2 miles.  If I was you, try to be excited about the treatment.  You won't lose your hair.  Might get a little thin but might not be treatment - just getting older.  I don't have a port.  My life is very normal and great really.  I am very thankful for this drug.  I'm on my 51st treatment and cancer free for almost 2 years.  Deciding tomorrow whether or not to continue treatment.  Go full blast.  We are trailblazers!  

jjk17 - (11/29/2017 - 3:40pm)

This a great news! Thank you so much for sharing. I know everyone is different and we are all at different stages as well. They told me I would go once a month for year. It seems worth it to me!

Bubbles - (11/29/2017 - 7:51pm)

Many, many folks on this forum have taken both anti-PD-1 products, Nivolumab (opdivo) and Pembrolizumab (keytrua).  I took nivolumab for 2 1/2 years in an early clinical trial from 2010 to June 2013 after advancing to Stage IV with brain and lung mets.  I have had no further treatment and remain NED.

Here is a report I put together years ago regarding side effects:  http://chaoticallypreciselifeloveandmelanoma.blogspot.com/2013/10/side-effects-of-nivolumab.html  

Hope that helps.  I wish you well.  celeste

geriakt - (11/29/2017 - 8:26pm)

What clinical trial are you asking about? You can read my posts on my clinical trial. I had 25 infusions of NIVO over a 50 week period. I am stage 3B and NED 2 years post op and one year after completing my treatment. Very minimal side effects. 

Nashvillian - (11/30/2017 - 12:48am)

I am on nivo and it's not a trial. It is my adjunctive therapy for 1 year. Then see where we are at. I am stage 3b.

Stage 3b, Opdivo treament . Starting 10/13/17

ed williams - (11/30/2017 - 9:28am)

Hi JJK17, there are a lot of possible problems when taking Nivo, but for most the drug is well tolerated. I have been taken part of a trial (checkmate 067) since Jan. 2014 getting the drug every two weeks. Fatigue has been my constant friend during the trial, I also developed Vitiligo in several regions of my body. Lately I  have been having some sore joints, but this comes and goes. The best presentation that I have come across of possible side effects for Immunotherapy drugs in general is from Dr. Postow. Here is the link!!! http://learn.peerviewpress.com/p/index.html?collection=150204255-2-2&pre...

beans920 - (11/30/2017 - 9:02pm)

Currently being treated at Mayo with Keytruda.  Have just completed my 26th treatment and clear MRI scan of the brain.  In 3 weeks I go back for my Pet scan and if its again clear I will be done with the Keytruda.  Have  been NED since early this year but Drs. wanted to continue the Keytruda through the year.  Can't believe I am this far along and maybe feeling a little guilty that I am approaching a normal life again.  anyone else out there feeling these feelings as you get near the end of treatments.  Hoping for the Christmas present of a lifetime.   Good luck to all.  Beans